Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 584-584

Addendum: A generalization of the global limit theorems of R. P. Agnew

Department of Statistics, University of Florida, Gainesville 32611, FL, USA

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.